Hello everyone, I'm new to the community and am seeking alternative remedies for my sprained ankle which is creating muscle soreness in my calves and a sudden appearing of abnormal "rashes" just above the ankle. I'm not sure what these rashes are and they don't seem to be going away. Here's how my entire history on the sprained ankle.
About 2 years ago, I was crouching for an extended period of time to the point where my legs became totally numb. The numbness was present for about 4 entire days and I could not drive or walk because of intense numbness. While the numbness was still there, I stupidly participated in a basketball game and sprained my right ankle. After the sprain, I did not immediately treat it with hot & cold water and left it heal by itself.
For the past 2 years, my right foot where I sprained my ankle felt very weak, and whenever I ran intensely or even walked for a long period of time, I felt like it was going to collapse any time.
About 2 months ago, I started going to a Chinese acupuncturist about once every week. He dipped my injured ankle in warm water with some kind of medicine bag, massaged the leg, and then placed needles on my ankle attached with those electromagnetic machines. It didn't seem to help my ankle (went there 4 times).
About the same time (before I started going to the acupuncturist), I started developing these weird rashes around my ankle. The first thing I thought of immediately was a clogged artery/vein/whatever because of the injured ankle. Below are the pictures of what it looks like.
So I'm hoping that by creating this thread, others can help me identify what these rashes are, and what treatment I can do to heal my sprained ankle.
This is the rash, you see tiny red dots
This is my skin without the rash just for comparison
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?